On minimal cubature formulas with the trigonometric d-property in the two-dimensional case | Научно-инновационный портал СФУ

On minimal cubature formulas with the trigonometric d-property in the two-dimensional case

Тип публикации: статья из журнала

Год издания: 2005

Ключевые слова: Lattice rules, Minimal cubature formulas, Trigonometric d-property

Аннотация: In the two-dimensional case, a characterization is given of all minimal cubature formulas with the trigonometric d-property, where d is odd. For an even d, all minimal lattice rules with the trigonometric d-property are characterized. Copyright © 2004 by MAIK "Nauka/Interperiodica".

Ссылки на полный текст

Издание

Журнал: Computational Mathematics and Mathematical Physics

Выпуск журнала: Vol. 45, Is. 1

Номера страниц: 5-12

Авторы

  • Osipov N.N. (Krasnoyarsk State Technical University, ul. Kirenskogo 26, Krasnoyarsk, 660074, Russian Federation)

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.